# SDR CALA2016020395067

- Difficulty date: January 29, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 71,281 hours, 27,004 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR EXT LIGHTS DID NOT ILLUMINATE ON LANDING.  GEAR PANEL ECAM WHEEL PAGE SHOWED MX TEXT.  ALL GREEN INDICATIONS RETURNED ALL GREEN AT 500' RA.  FOUND BOTH RED & GREEN LIGHTS NOT WORKING WHILE CYCLING GEAR.  GREEN D & L WOULD COME ON AFT ER 3 - 5 MIN.  REPLACED RELAY 53GA IAW ASM 32-61-01 PG 2 SH 1.  CYCLED GEAR SEVERAL TIMES, ALL INDICATION NORMAL.
